Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalized Cantor theorem


Authors: A. M. Gleason and R. P. Dilworth
Journal: Proc. Amer. Math. Soc. 13 (1962), 704-705
MSC: Primary 06.20; Secondary 04.00
DOI: https://doi.org/10.1090/S0002-9939-1962-0144824-3
MathSciNet review: 0144824
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.20, 04.00

Retrieve articles in all journals with MSC: 06.20, 04.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144824-3
Article copyright: © Copyright 1962 American Mathematical Society